# SDR REXA2012050900698

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 19,740 hours, 17,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY BATT CHARGER ASSY FUSES ARE BAD.  REMOVED AND REPLACED NR 1 EMERGENCY BATT CHARGER ASSY, SYSTEM OPC GOOD IAW CRJ200 AMM 33-51-00.  A/C OK FOR SERVICE.
